| Catalog Number |
SCF-450 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Failure of Implant (1924)
| Date of Event |
05/08/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Patient reported "rupture".Healthcare professional later reported "suspect of rupture" with "abnormal appearance and palpable".This record is for the right side.The device remains implanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h6 the event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.
Event or Problem Description
Upon explant the device was found to be intact.Additionally, capsular contracture, baker grade unknown was reported.The device has been explanted and replaced.